Ask a doctor

Enlarged Pores After Teosyal Injection?

My pores on the end of nose became visible after my nasal folds were injected with dermal filler. The filler had raised my nose slightly pushing the skin on my nose up opening my pores. As the filler diminishes the pores on my nose are returning back to normal - which is an enormous relief.

I also get a pooling of the product when I laugh or smile a lot which I try to smooth out to reduce the slightly raised bump next to my nasal folds. So I'm wondering if this is normal with this procedure?

Doctor Answers (1)

Enlarged pores is an unlikely outcome from an injection.

+1
Enlarged pores is an unlikely outcome from an injection. I recommend scheduling an appointment with a dermatologist to obtain appropriate treatment.


A photo would help direct treatment. Consider other alternatives for this experience.


Toronto Plastic Surgeon
5.0 out of 5 stars 191 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.